American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Steve Hofmann, Carlos Kenig, Svitlana Mayboroda and Jill Pipher. Square function/non-tangential maximal function estimates and the Dirichlet problem for non-symmetric elliptic operators. J. Amer. Math. Soc. 28 (2015) 483-529.
Abstract, references, and article information   
View Article: PDF

[2] Alexandru D. Ionescu and Stephen Wainger. $L^p$ boundedness of discrete singular Radon transforms. J. Amer. Math. Soc. 19 (2006) 357-383. MR 2188130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joan Mateu, Xavier Tolsa and Joan Verdera. The planar Cantor sets of zero analytic capacity and the local $T(b)$-Theorem. J. Amer. Math. Soc. 16 (2003) 19-28. MR 1937197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. Nazarov, S. Treil and A. Volberg. The Bellman functions and two-weight inequalities for Haar multipliers. J. Amer. Math. Soc. 12 (1999) 909-928. MR 1685781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Christ and Alexander Kiselev. Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: Some optimal results. J. Amer. Math. Soc. 11 (1998) 771-797. MR 1621882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Volberg. Matrix $A_p$ weights via $S$-functions. J. Amer. Math. Soc. 10 (1997) 445-466. MR 1423034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andreas Seeger. Singular integral operators with rough convolution kernels. J. Amer. Math. Soc. 9 (1996) 95-105. MR 1317232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anthony Carbery, Stephen Wainger and James Wright. Hilbert transforms and maximal functions associated to flat curves on the Heisenberg group . J. Amer. Math. Soc. 8 (1995) 141-179. MR 1273412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chun Li, Alan McIntosh and Stephen Semmes. Convolution singular integrals on Lipschitz surfaces . J. Amer. Math. Soc. 5 (1992) 455-481. MR 1157291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. R. Coifman, Peter W. Jones and Stephen Semmes. Two elementary proofs of the $L\sp 2$ boundedness of Cauchy integrals on Lipschitz curves . J. Amer. Math. Soc. 2 (1989) 553-564. MR 986825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1